# SDR QXEA2009042000276

- Difficulty date: April 19, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 19,374 hours, 14,397 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CONNECTING ANGLE ON THE LT SIDE FOR THE VERT STAB TO THE FUSELAGE IS CRACKED AT THE FWD END APPROX. .75 INCH AT VERTICAL STAB STRINGER DATUM 67.5 PERCENT.  HFEC IAW NDTM PART 1, 51-20-006 CONFIRMED AND MARKED CRACK.  MAPPED AREA FOR ENGINEERING.  REMOVED FASTENERS FROM AFFECTED AREA AND COMPLIED WITH REO 670-53-84-094 NOTE 1,2.  HFEC CUT LINE EDGES AND UNDERLYING STRUCTURES IAW REO 670-53-84-094 NOTE 3, NO CRACKS NOTED.  FABRICATED REPAIR DOUBLER AND FILLER ANGLES AS PER REO 670-53-84-094 SHEET 2 STEPS 4-7.  HFEC IAW NDTM PART 1, 51-20-006 AT RADIUS NO CRACKS NOTED.  INSTALLED DOUBLER AND FILLER ANGLE IAW REO 670-53-84-094 AND CRJ SRM 51-25-01.
